Cyanosis is found among people with Sepsis, especially for people who are male, 60+ old, take medication Xigris and have Sepsis. We study 23 people who have Cyanosis and Sepsis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Sepsis (a severe blood infection that can lead to organ failure and death) can be treated by Lortab, Ciprofloxacin hydrochloride, Vancomycin hydrochloride, Linezolid, Metronidazole (latest reports from 41,101 Sepsis patients)
Cyanosis (lack of oxygen in body leads to blue appearance of skin ,mucous membrane nails) (latest reports from 8,333 Cyanosis patients).
On Jul, 24, 2016
23 people who have Sepsis and Cyanosis are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I developed sepsis in a pinned hip after taking benlysta only twice. Once my hip is healed up, my rheumatologist would like to restart me on benlysta. What have been people's experiences with restarting benlysta after having sepsis? Did your doctor do anything different, such as weekly blood ...
I need to know if, while receiving ZOSYN IV, a person can take probiotics. From my research, probiotics can possibly bring a person back from confusion and memory loss brought on by a respirator, Propofol, and antibiotics. Are there any dangers in taking probiotics at the same time as ZOSYN IV?
Hi there I am recovering from sepsis onky in hispital 3 days, they tell me I have been very lucky. I am now suffering with trigeminal neuralgia. Just wonderrred if thus happened to any one else, thanks iris
Hello alltogether, I'm taking Niacin for lowering cholesterol and observing that my fingertips are turning dark blue after taking. It subsides after 30 minutes. I' m curious if somebody has made the same observation and if there's an implication following. Thank you!
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.